# SDR FY4Y202105017

- Difficulty date: May 1, 2021
- Submitted: May 7, 2021
- Operation: Air carrier
- Aircraft: N737CS
- Make and model: Boeing 737-2T4
- Aircraft serial: 23272
- Aircraft time: 54,061 hours, 39,602 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULGE AT UPPER SKIN OF LH HORIZONTAL STABILIZER AT STAB. STA. 71~79 AND FROM REAR SPAR +1"
